I just started Savella and have had severe stomach cramping and diarreha. I was on Cymbalta and it was aweful, trazadone seems to have worked for about a month and Neurontin sat me on fire. I really need to find something that works for my Fibromyalgia.
Some side effects with Savella are potentially serious and should be reported immediately to the doc/pharmacist who prescribed the med. Although generally rare, some of these side effects may be more common. These include but are not limited to:
Unfortunately diarrhea has been a side effect associated with medications like Savella, this is a rare but could be dangerous problem, however your doc/pharmacist would give you more accurate & professional advice.
Rajive is right. Also, be careful and keep well hydrated! Drink plenty of fluids until the side effects ease up. Have you tried Lyrica? I have heard good (and some bad) news about this medication.
I hope you feel better soon! I would let your doc know about these side effects.
Best wishes and good luck,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Oct 2009 • 4 answers
Posted 27 Mar 2010 • 1 answer
Posted 17 Nov 2011 • 4 answers
Posted 28 Dec 2011 • 3 answers
Been on 120 mg cymbalta and 4 days off it sick to my stomach cramps throwing up and a headache that?
Posted 3 Jul 2016 • 1 answer